Prof. Dr. Jürgen Voigt

Professur für angewandte Funktionalanalysis
 
                 Willersbau       Zi. C 46
                 Telefon:         (0351) 463 33790                                  
                 Fax:             (0351) 463 37202        
                

Vollständige Liste der Publikationen

Störungstheorie für kommutative m-Tupel von selbstadjungierten Operatoren.
Dissertation zur Erlangung des Doktorgrades, Universität München, 1975

Über die Friedrichsfortsetzung und die Monotonie der Eigenwerte.
Arch. Math. 26, 183-188 (1975)

Summable sequences and topological properties of $m_0(I)$.
Arch. Math. 28, 86-90 (1977)
(mit J. Batt und P. Dierolf)

On the existence of the scattering operator for the linear Boltzmann equation.
J. Math. Anal. Appl. 58, 541-558 (1977)

Perturbation theory for commutative m-tuples of self-adjoint operators.
J. Funct. Anal. 25, 317-334 (1977)

On the perturbation theory for strongly continuous semigroups.
Math. Ann. 229, 163-171 (1977)

The singular sequence problem.
Acta Sci. Math. 40, 383-388 (1978)
(mit W. Tafel und J. Weidmann)

On properties related to A-compactness, an example.
Proc. Royal Soc. Edinburgh 81A, 259-265 (1978)

On Y-closed subspaces of X, for Banach spaces $X \subset Y$; existence of alternating elements in subspaces of C(J).
Pacific J. Math. 81, 253-266 (1979)

Regularity of mild solutions of nonlinear parabolic equations.
Transport Theory and Stat. Phys. 8, 17-22 (1979)

An existence and uniqueness theorem for the Vlasov-Maxwell equations.
Transport Theory and Stat. Phys. 8, 23-28 (1979)
(mit M.D. Arthur und P.F. Zweifel)

Convolution and $\cal S^{\prime}$-convolution of distributions.
Collectanea math. 29, 185-196 (1978)
(mit P. Dierolf)

Convergence of a lattice model of the Boltzmann equation.
Lett. Math. Phys. 3, 293-296 (1979).
(mit W. Greenberg und P.F. Zweifel)

Discretized Boltzmann equation: lattice limit and non-Maxwellian gases.
J. Stat. Phys. 21, 649-657 (1979)
(mit W. Greenberg und P.F. Zweifel)

Weak compactness of Fréchet-derivatives: application to composition operators.
J. Austral. Math. Soc. (Series A) 29, 399-406 (1980)
(mit P. Dierolf)

Calculation of the bidual for some function spaces. Integrable distributions.
Math. Ann. 253, 63-87 (1980)
(mit P. Dierolf)
Kurzfassung davon in:
Proc. Internat. Conf. on Generalized Functions and their Applications in Math.
Phys., Steklov Math. Inst. Moscow, Nov. 24-28, 1980, 530-534 (1981)
(mit P. Dierolf)

A perturbation theorem for the essential spectral radius of strongly continuous semigroups.
Mh. Math. 90, 153-161 (1980)

Functional analytic treatment of the initial boundary value problem for collisionless gases.
Habilitationsschrift zur Erlangung der venia legendi, Universität München, 1981

On the spectral bound of the generator of semigroups of positive operators.
J. Operator Theory 5, 245-256 (1981)
(mit G. Greiner und M. Wolff)

The H-theorem for Boltzmann type equations.
J. reine angew. Math. 326, 198-213 (1981)

Stochastic operators, information, and entropy.
Commun. Math. Phys. 81, 31-38 (1981)

On the abscissa of convergence for the Laplace transform of vector valued measures.
Arch. Math. 39, 455-462 (1982)

Factorization in Fréchet algebras. J. London Math. Soc. (2) 29, 147-152 (1984)

Factorization in some Fréchet algebras of differentiable functions.
Studia Math. 77, 333-348 (1984)

Positivity in time dependent linear transport theory.
Acta Applicandae Math. 2, 311-331 (1984)

Interpolation for (positive) $C_0$-semigroups on $L_p$-spaces.
Math. Z.  188, 283-286 (1985)

A regular potential which is nowhere in $L_1$. Lett. Math. Phys. 9 , 227-230 (1985)
(mit P. Stollmann)

Spectral properties of the neutron transport equation.
J. Math. Anal. Appl. 106, 140-153 (1985)

On substochastic $C_0$-semigroups and their generators.
Transport Theory and Stat. Phys. 16, 453-466 (1987)
(vorher erschienen in: Semesterbericht Funktionalanalysis, Tübingen, WS 1984/85)

The spectrum of a Schrödinger operator in $L_p(R^\nu)$ is p-independent.
Commun. Math. Phys. 104, 243-250 (1986)
(mit R. Hempel)

Absorption semigroups, their generators, and Schrödinger semigroups.
J. Funct. Anal. 67, 167-205 (1986)

On the $L_p$-spectrum of Schrödinger operators.
J. Math. Anal. Appl.  121, 138-159 (1987)
(mit R. Hempel)

The projection onto the center of operators in a Banach lattice.
Math. Z.  199, 115-117 (1988)

Absorption semigroups.
J. Operator Theory 20, 117-131 (1988)

On resolvent positive operators and positive $C_0$-semigroups on $AL$-spaces.
Semigroup Forum 38, 263-266 (1989)

A counterexample to the singular sequence problem.
Indiana Univ. Math. J. 39, 27-30 (1990)

Approximation of multipliers by regular operators.
Indag. Mathem., N.S., 2, 159-170 (1991)
(mit W. Arendt)

Abstract Stein interpolation.
Math. Nachr. 157, 197-199 (1992)

Domination of uniformly continuous semigroups.
Acta Applicandae Math. 27, 27-31 (1992)
(mit W. Arendt)

One-parameter semigroups acting simultaneously on different $L_p$-spaces.
Bull. Soc. Royale des Sciences de Liège 61, 465-470 (1992)

On the convex compactness property for the strong operator topology.
Note Mat. 12, 259-269 (1992)

Stability of the $L_p$-spectrum of Schrödinger operators with form small negative part of the potential.
In: `Functional Analysis', Proc. Essen 1991, Bierstedt, Pietsch, Ruess, Vogt eds., Marcel Dekker, New York, 1994, pp. 95-105
(mit G. Schreieck)

The spectrum of Schrödinger operators in $L_p(R^d)$ and in $C_0(R^d)$.
In: `Mathematical Results in Quantum Mechanics', M. Demuth, P. Exner, H. Neidhardt, V. Zagrebnov eds., Birkhäuser, Basel, 1994, pp. 63-72
(mit R. Hempel)

Stability of the essential type of strongly continuous semigroups.
In: `Selected Questions of Mathematical Physics and Analysis', collection of papers dedicated to the 70th birthday of Academician V. S. Vladimirov, Transactions Steklov Math. Inst. 203, 469-477 (1994)

Absorption semigroups, Feller property, and Kato class.
In: `Partial Differential Operators and Mathematical Physics', M. Demuth, B.-W. Schulze eds., Birkhäuser, Basel, 1995, pp. 389-396

Perturbation of Dirichlet forms by measures.
Potential Analysis 5, 109-138 (1996)
(mit P. Stollmann)

The Feller property for absorption semigroups.
J. Funct. Anal. 138, 351-378 (1996)
(mit E.-M. Ouhabaz, P. Stollmann, K.-Th. Sturm)

The sector of holomorphy for symmetric submarkovian semigroups.
In: `Functional Analysis', Eds.: Dierolf/Dineen/Domanski, W. de Gruyter, Berlin, 1996
(vorher erschienen in: Tübinger Berichte zur Funktionalanalysis, Heft 4, 268-272 (1994/95))

On inequalities for symmetric submarkovian operators.
Arch. Math. 67, 308-311 (1996)
(vorher erschienen in Tübinger Berichte zur Funktionalanalysis, Heft 4, 159-162 (1994/95))
(mit R. Nagel)

Non-integral regularizing operators on $L_p$-spaces.
Math. Nachr. 202, 173-176 (1999)

The non-autonomous Kato class.
Arch. Math. 72, 454-460 (1999)
(mit R. Schnaubelt)

Non-autonomous Miyadera perturbations.
Differ. Integral Equ. 13, 341-368 (2000)
(mit F. R\"abiger, A. Rhandi, R. Schnaubelt)

A concentration of mass property for isotropic convex bodies in high dimensions.
Israel J. Math. 115, 235-251 (2000)

Flutter as a perturbation problem for semigroups.
In: `Semigroups of Operators: Theory and Applications' (A.V.~Balakrishnan ed.),
Progress in Nonlinear Differential Equations and Their Applications 42 , 89-95, Birkh"auser, Basel, 2000
(mit P. Dierolf und D. Schröder)

Asymptotics of cross sections for convex bodies.
Beitr"age zur Algebra und Geometrie/Contributions to Algebra and Geometry 41, 437-454 (2000)
(mit U. Brehm)

On Banach spaces invariant under differentiation.
Bull. Soc. Royale des Sciences de Liège 69, 387-393 (2000)
(mit M. Langenbruch)

Permanence of moment estimates for p-products of convex bodies.
Studia Math. 150, 243-260 (2002)
(mit U. Brehm und H. Vogt)

Maximal operators associated with Dirichlet forms perturbed by measures.
Potential Analysis 16, 341-346 (2002)
(mit A. Manavi)

Moment inequalities and central limit properties of isotropic convex bodies.
Math. Zeitschr. 240, 37-51 (2002)
(mit U. Brehm, P. Hinow und H. Vogt)

A monotonicity property of the $\Gamma$-function.
JIPAM. Journal of Inequalities in Pure and Applied Mathematics 3, Issue 5 (2002)
(mit H. Vogt)

Wentzell boundary conditions in the context of Dirichlet forms.
Adv. Differ. Equ. 8, no 7, 821-842 (2003)
(mit H. Vogt)

Linear delay equations in the $L_p$-context.
Evolution Equations (G. R. Goldstein and R. Nagel and S. Romanelli eds.),
Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, 2003, pp. 319-330
(mit L. Maniar)

The modulus semigroup for linear delay equations.
Positivity 8, 1-9 (2004)
(mit S. Boulite, L. Maniar und A. Rhandi)

The modulus of matrix semigroups.
Arch. Math. {\bf 82}, 311-316 (2004)
(mit M. Stein)

The modulus semigroup for linear delay equations III.
J. Funct. Anal. 220, 388-400 (2005)
(mit M. Stein und H. Vogt)

Domination of semigroups associated with sectorial forms.
J. Operator Theory 54, 9-25 (2005)
(mit A. Manavi und H. Vogt)

Gaussian bounds for propagators perturbed by potentials.
J. Funct. Anal. 238, 245-277 (2006).
(mit V. Liskevich und H. Vogt)

On modulus semigroups and their generators.
Proceedings Positivity IV -Theory and Applications, Dresden (Germany), 131-134 (2006).
(mit M. Stein)

Stochastic semigroups: their construction by perturbation and approximation.
Proceedings Positivity IV -Theory and Applications, Dresden (Germany), 135-146 (2006).
(mit H. R. Thieme)

The modulus semigroup for linear delay equations II.
Note Mat. 25, 191-208 (2005/2006).

Approximation of modulus semigroups and their generators.
Semigroup Forum 73, 109-128 (2006).
(mit M. Stein)

On the chaotic behaviour of size structured cell populations.
J. Math. Anal. Appl. 339, 918-924 (2008).
(mit S. EL Mourchid, G. Metafune und A. Rhandi)

Small sets for Neumann boundary conditions.
Math.\ Nachr. 281, 442-446 (2008).

Modulus semigroups and perturbation classes for linear delay equations in $L_p$.
Positivity 12, 167-183 (2008).
(mit H. Vogt)

Relatively bounded extensions of generator perturbations.
Rocky Mountain J. Math. 39, 947-969 (2009).
(mit H. R. Thieme)

A sharp condition for the chaotic behaviour of a size structured cell population.
Differential and Integral Equations 22, 797-800 (2009).
(mit S. EL Mourchid, A. Rhandi, H. Vogt)

Dirichlet forms for singular one-dimensional operators and on graphs.
J. Evol. Equ. 9, 637-659 (2009).
(mit U. Kant, T. Klauß, M. Weber)

On honesty of perturbed substochastic $C_0$-semigroups in $L^1$-spaces.
J. Operator Theory 64, 131-147 (2010).
(mit M. Mokhtar-Kharroubi)

Dirichlet forms for singular diffusion on graphs.
Operators and Matrices 5, no. 4, 723-734 (2011).
(mit C. Seifert)

On compactness in complex interpolation.
Ann. Funct. Anal. 3, no. 1, 121-127 (2012).

Porous Medium Equation and Fast Diffusion Equation as gradient systems.
Czechoslovak Mathematical Journal, to appear (preprint 2012).
(mit S. Littig)   pdf

Boundary systems and self-adjoint operators on infinite metric graphs.
Preprint 2012
(mit C. Schubert, C. Seifert, M. Waurick)   pdf

The Skewb group.
Preprint 2013.   pdf

L_1-Estimates for Eigenfunctions of the Dirichlet Laplacian.
Preprint 2013.
(mit M. van den Berg, R. Hempel)   pdf

On the sum of two closed subspaces.
Preprint 2013. pdf




 J. Voigt

Prof. Dr. J. Voigt
Institut für Analysis